MathSciNet Relay Station
MathSciNet bibliographic data
MR714993 58C27 (32B30)
Bierstone, Edward; Milman, Pierre D. The Newton diagram of an analytic morphism, and applications to differentiable functions. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 315–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement